# SDR UPS00832055

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 575499230
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LOWER RT KEEL STRESS PANEL HAS LARGE AREA OF CORROSION.     REMOVED, FABRICATED AND REPLACED PANEL I.A.W. DWG.5754992 AND SRM 51-1-20D.
